# SDR QXEA0300152

- Difficulty date: January 20, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 13,814 hours, 18,959 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NUMEROUS GOUGES IN SKIN ON ESCAPE HATCH.  REPAIRED IAW DHC-8 SRM 51-20-16, 51-20-36, 51-20-51 AND 51-20-11.
